Williamstown, MA
A 32-year-old male asked:

Had a vasectomy 2 weeks ago and the vas deferens are still swollen. taking 800mg ibuprofen every 4hrs. should i worry? doc saw me last week.

1 doctor answer2 doctors weighed in
Dr. Donald Alves
Emergency Medicine 25 years experience
Overdose & call Dr: First risk is >2400mg of Ibuprofen daily significantly increases risk of kidney injury. Persistent pain needs reevaluation. Call your dr.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 28-year-old female asked about a 29-year-old male:
11d post vasectomy. Alternating percocet, Advil (ibuprofen) 400mg, & taking herbal baths (uva ursi, marigold, witch hazel). Is pain/swelling normal for this long?
Dr. Victor Bonuel
Internal Medicine 40 years experience
People have varying: Responses and experiences after vasectomy. Ur symptoms are not uncommon at this stage in ur recovery.Call ur urlogist right away if u experience incre... Read More
Created for people with ongoing healthcare needs but benefits everyone.
View all answers
A male asked:
Taking 6 day prednisone treatment for scar tissue after reverse vasectomy. Would taking ibuprofen at same time help or not?
Dr. James Lin
A Verified Doctoranswered
Urology 53 years experience
Unsure, but...: To improve the outcome of vasectomy reversal by maximally suppress the expected surgical inflammation of healing with prednisone and ibuprofen is imag... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 50-year-old female asked:
I have -sciatita..Been in very bad pain for over two, month.Doc give ibuprofen, vacoden, steroid treament, and shot..Still in bad pain can walk or stand..?
Dr. Craig Cohen
Emergency Medicine 27 years experience
Make sure: Talk to your doctor about other possibilities other than routine back pain. At your age, there are worse scenarios. Then, get off the couch! exercise,... Read More
Created for people with ongoing healthcare needs but benefits everyone.
View all answers
A 24-year-old male asked:
I smoked weed two days ago, now my heart is beating fast, my feet/ ankles and joints a swollen and theres an uncomfortable feeling on my left pelvis, and joints in the left part of my body are tingling ?
Dr. Holly Maes
Pediatrics 38 years experience
Doubt it is weed: Lots to sort out here, but my highest suspicion goes to the "weed" you bought was laced with other compounds which are causing you to have these reac... Read More
Created for people with ongoing healthcare needs but benefits everyone.
View all answers
A 22-year-old female asked:
Kind of freaking out. I have a mild concussion according to my doc. But I didnt realize I wasnt supposed to take ibuprofen. Ive been taking it for headaches every other day for a week. Am I going to have a brain bleed??
Dr. Sasmit Roy
Nephrology and Dialysis 16 years experience
Ibuprofen or other class of NSAIDs, although increase risk of bleeding, but that happens when taken on a chronic/extended basis. You have taken only ... Read More
Created for people with ongoing healthcare needs but benefits everyone.
View all answers
Last updated Jun 25, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.